# SDR CALA2024061301792

- Difficulty date: June 2, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 127,453 hours, 19,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146T5000135
- Condition: Corroded
- Location: Bs 1329-1351
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDEER THE NUTPLATES ON THE LOWER SURFACE OF THE ALC FLOOR SUPPORT FROM STA 1329 TO STA 1351 LBL19 NO 3447.  REF AMES NR 170098-0100-0131 BLENDED CORROSION FOUND TO BE OUT OF LIMITS HAD TO FABRICATE NEW FLOOR SUPPORT IAW 47613FAAB01. SEE PARTIAL WORK ACCOMPLISHED AN D PARTIAL WORK SHEET 121 FOR WORK DETAILS EC/RA 5322-01124
